Alert archive / Oklahoma / Wind Advisories in 2025

Wind Advisory 6, NWS Tulsa, OK

March 31, 202520 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this wind advisory at Mar 31, 2025, 1:49 PM CDT for 20 counties in Oklahoma; 4 counties in Arkansas. It took effect at Apr 1, 2025, 10:00 AM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Mar 31, 2025, 1:49 PM CDT (18:49 UTC)
In effect from
Apr 1, 2025, 10:00 AM CDT
Expired
Apr 2, 2025, 9:48 AM CDT
In force
24 hr
Issued by
NWS Tulsa, OK
All 24 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 32 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2025-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2025-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -120 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
783 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-120 m²/s²
0-3 km storm-relative helicity
-64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

875 
WWUS74 KTSA 311849
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
149 PM CDT Mon Mar 31 2025

OKZ054>057-059>062-064>067-070-071-073-011000-
/O.NEW.KTSA.WI.Y.0006.250401T1500Z-250402T0900Z/
Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek-
Okfuskee-Okmulgee-Wagoner-Muskogee-McIntosh-Pittsburg-
Including the cities of Tulsa, Muskogee, McAlester, Pawnee,
Pryor, Bartlesville, Pawhuska, Checotah, Okemah, Okmulgee,
Wagoner, Sapulpa, Nowata, Vinita, and Claremore
149 PM CDT Mon Mar 31 2025

...WIND ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 4 AM CDT 
WEDNESDAY...

* WHAT...South winds 15 to 30 mph with gusts up to 45 mph expected.

* WHERE...Portions of east central, northeast, and southeast 
  Oklahoma.

* WHEN...From 10 AM Tuesday to 4 AM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Drivers of high profile vehicles should 
  be alert to sudden gusts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$
6 follow-up statements
891 
WWUS74 KTSA 010754
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
254 AM CDT Tue Apr 1 2025

OKZ054>057-059>062-064>067-070-071-073-020000-
/O.CON.KTSA.WI.Y.0006.250401T1500Z-250402T0900Z/
Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek-
Okfuskee-Okmulgee-Wagoner-Muskogee-McIntosh-Pittsburg-
Including the cities of Pawnee, Pryor, Pawhuska, Tulsa, Sapulpa,
Okemah, Claremore, Muskogee, Checotah, Okmulgee, McAlester,
Bartlesville, Vinita, Wagoner, and Nowata
254 AM CDT Tue Apr 1 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM 
CDT WEDNESDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 40 mph expected.

* WHERE...Portions of east central, northeast, and southeast 
  Oklahoma.

* WHEN...From 10 AM this morning to 4 AM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Drivers of high profile vehicles should 
  be alert to sudden gusts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MAB
124 
WWUS74 KTSA 011747
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
1247 PM CDT Tue Apr 1 2025

OKZ054>057-059>062-064>067-070-071-073-020900-
/O.CON.KTSA.WI.Y.0006.000000T0000Z-250402T0900Z/
Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek-
Okfuskee-Okmulgee-Wagoner-Muskogee-McIntosh-Pittsburg-
Including the cities of Tulsa, Claremore, Sapulpa, Bartlesville,
Wagoner, Nowata, Vinita, Muskogee, Pawhuska, Pawnee, Okemah,
Pryor, Okmulgee, Checotah, and McAlester
1247 PM CDT Tue Apr 1 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY...

* WHAT...South winds 15 to 30 mph with gusts up to 45 mph expected.

* WHERE...Portions of east central, northeast, and southeast 
  Oklahoma.

* WHEN...Until 4 AM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Drivers of high profile vehicles should 
  be alert to sudden gusts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

06
360 
WWUS74 KTSA 020555
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
1255 AM CDT Wed Apr 2 2025

ARZ001-002-010-011-019-020-029-OKZ058-063-068-069-072-074>076-021500-
/O.EXB.KTSA.WI.Y.0006.000000T0000Z-250402T1500Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Ottawa-Delaware-Cherokee-Adair-Sequoyah-Haskell-Latimer-Le Flore-
Including the cities of Fort Smith, Charleston, Miami, Van Buren,
Berryville, Eureka Springs, Poteau, Ozark, Bentonville,
Springdale, Sallisaw, Jay, Grove, Huntsville, Stilwell,
Fayetteville, Stigler, Wilburton, Tahlequah, and Rogers
1255 AM CDT Wed Apr 2 2025

...WIND ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Portions of northwest and west central Arkansas and east 
  central, northeast, and southeast Oklahoma.

* WHEN...Until 10 AM CDT this morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Drivers of high profile vehicles should 
  be alert to sudden gusts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

OKZ054>057-059>062-064>067-070-071-073-021500-
/O.EXT.KTSA.WI.Y.0006.000000T0000Z-250402T1500Z/
Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek-
Okfuskee-Okmulgee-Wagoner-Muskogee-McIntosh-Pittsburg-
Including the cities of Pawnee, Vinita, Bartlesville, Okemah,
Nowata, Pryor, McAlester, Tulsa, Okmulgee, Sapulpa, Pawhuska,
Checotah, Muskogee, Claremore, and Wagoner
1255 AM CDT Wed Apr 2 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Portions of east central, northeast, and southeast 
  Oklahoma.

* WHEN...Until 10 AM CDT this morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Drivers of high profile vehicles should 
  be alert to sudden gusts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$
308 
WWUS74 KTSA 021252
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
752 AM CDT Wed Apr 2 2025

OKZ054>056-059>061-064>066-021400-
/O.CAN.KTSA.WI.Y.0006.000000T0000Z-250402T1500Z/
Osage-Washington OK-Nowata-Pawnee-Tulsa-Rogers-Creek-Okfuskee-
Okmulgee-
Including the cities of Pawnee, Sapulpa, Nowata, Okemah, Tulsa,
Okmulgee, Pawhuska, Bartlesville, and Claremore
752 AM CDT Wed Apr 2 2025

...WIND ADVISORY IS CANCELLED...

$$

ARZ001-002-010-011-019-020-029-OKZ057-058-062-063-067>076-021500-
/O.CON.KTSA.WI.Y.0006.000000T0000Z-250402T1500Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Craig-Ottawa-Mayes-Delaware-Wagoner-Cherokee-Adair-Muskogee-
McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Charleston, Wilburton, Poteau, Grove,
Pryor, Van Buren, Sallisaw, Fort Smith, Bentonville, Rogers,
Huntsville, Wagoner, Tahlequah, Muskogee, Springdale, Jay, Eureka
Springs, McAlester, Berryville, Checotah, Stigler, Miami, Vinita,
Fayetteville, Ozark, and Stilwell
752 AM CDT Wed Apr 2 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...

* WHAT...South winds 15 to 20 mph with gusts up to 45 mph.

* WHERE...Portions of northwest and west central Arkansas and east 
  central, northeast, and southeast Oklahoma.

* WHEN...Until 10 AM CDT this morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Drivers of high profile vehicles should 
  be alert to sudden gusts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

06
512 
WWUS74 KTSA 021349
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
849 AM CDT Wed Apr 2 2025

OKZ057-062-067-021500-
/O.CAN.KTSA.WI.Y.0006.000000T0000Z-250402T1500Z/
Craig-Mayes-Wagoner-
Including the cities of Vinita, Wagoner, and Pryor
849 AM CDT Wed Apr 2 2025

...WIND ADVISORY IS CANCELLED...

$$

ARZ001-002-010-011-019-020-029-OKZ058-063-068>076-021500-
/O.CON.KTSA.WI.Y.0006.000000T0000Z-250402T1500Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Ottawa-Delaware-Cherokee-Adair-Muskogee-McIntosh-Sequoyah-
Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Charleston, Wilburton, Poteau, Grove, Van
Buren, Sallisaw, Fort Smith, Bentonville, Rogers, Huntsville,
Tahlequah, Muskogee, Springdale, Jay, Eureka Springs, McAlester,
Berryville, Checotah, Stigler, Miami, Fayetteville, Ozark, and
Stilwell
849 AM CDT Wed Apr 2 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...

* WHAT...South winds 15 to 20 mph with gusts up to 40 mph.

* WHERE...Portions of northwest and west central Arkansas and east 
  central, northeast, and southeast Oklahoma.

* WHEN...Until 10 AM CDT this morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down. Drivers of high profile vehicles should 
  be alert to sudden gusts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

06
588 
WWUS74 KTSA 021448
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
948 AM CDT Wed Apr 2 2025

ARZ001-002-010-011-019-020-029-OKZ058-063-068>076-021600-
/O.CAN.KTSA.WI.Y.0006.000000T0000Z-250402T1500Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Ottawa-Delaware-Cherokee-Adair-Muskogee-McIntosh-Sequoyah-
Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Charleston, Wilburton, Poteau, Grove, Van
Buren, Sallisaw, Fort Smith, Bentonville, Rogers, Huntsville,
Tahlequah, Muskogee, Springdale, Jay, Eureka Springs, McAlester,
Berryville, Checotah, Stigler, Miami, Fayetteville, Ozark, and
Stilwell
948 AM CDT Wed Apr 2 2025

...WIND ADVISORY IS CANCELLED...

Wind is now diminishing. Gusts to 30-35 mph may continue for a few 
hours.

$$

06

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Mar 31, 12:16 PM CDT, 1 hour 33 minutes earlier. Its key messages:

  • Updated at 340 AM CDT Mon Mar 31 2025
  • Severe weather potential late Tuesday into Wednesday. At least limited severe potential continues into Thursday and Friday, mainly across SE OK and W-Central AR.
  • Windy conditions likely Tuesday and Tuesday night.
  • Rain chances continue for late week through next weekend w/ heavy rain and flood potential, especially across SE OK and W-Central AR.
Area forecast discussion, Mar 31, 12:16 PM CDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1216 PM CDT Mon Mar 31 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 340 AM CDT Mon Mar 31 2025

  - Severe weather potential late Tuesday into Wednesday. At
    least limited severe potential continues into Thursday and
    Friday, mainly across SE OK and W-Central AR.

  - Windy conditions likely Tuesday and Tuesday night.

  - Rain chances continue for late week through next weekend w/
    heavy rain and flood potential, especially across SE OK and
    W-Central AR.

&&

.UPDATE...
Issued at 1104 AM CDT Mon Mar 31 2025

Much cooler today behind yesterday's front. Broad surface ridging
is building south into the region. Low clouds across NE OK and NW
AR are showing signs of thinning and should scatter out this
afternoon. The model blend (NBM) was on the high end of the
guidance envelope and instead used CONSMOS and NBM 25th %ile for
highs today.

Lacy

&&

.SHORT TERM...
(Today and Tonight)
Issued at 340 AM CDT Mon Mar 31 2025

Cool sfc high pressure settles over the region today through
tonight with temps slightly below normal area wide.

&&

.LONG TERM...
(Tuesday through Sunday)
Issued at 340 AM CDT Mon Mar 31 2025

Southerly winds return and strengthen through the day Tuesday
with strong gusts developing and persisting through Tuesday night.
The result will be a quick airmass change with low level moisture
quickly returning northward and a dryline sharpening across
western OK by Tuesday afternoon. Synoptic forcing will deepen
across the developing warm sector late in the day and a low chance
of isolated storms developing along the dryline and tracking
eastward into E OK. The more likely window for storms will be late
Tuesday night into Wednesday as a cold front overtakes the dryline
and moves into E OK by sunrise Wednesday. Steep lapse rates atop
the increasing low level moisture will yield an unstable
prefrontal airmass while wind fields strengthen especially within
the lowest levels as an intense low level jet develops across the
region. Fcst soundings suggest the low level capping inversion may
remain present into Wednesday ahead of the cold front and storm
evolution is somewhat uncertain, however the background shear and
instability profiles will be supportive of severe weather and some
chance of significant severe weather beginning late Tuesday night
and continuing into the day Wednesday.

The cold front timing remains in generally good agreement with the
boundary clearing NW AR and SE OK by mid to late afternoon and
the severe weather threat focusing east of the forecast area. Any
slowing of this timing would be impactful as the severe weather
environment will become increasingly more volatile ahead of the
front through the afternoon Wednesday.

The front is expected to stall near the Red River by Wednesday
evening with additional storms developing Wed. night within the
strengthening upglide regime spreading across southern OK into
western AR. Severe weather risk is likely to increase again during
this time frame given forecast effective shear and elevated
instability profiles.

A brief lull in precip coverage is expected late Thursday into
Thursday night however the stalled frontal boundary will remain in
vicinity and be a focus as the next shortwave trough ejects into
the southern Plains on Friday. Widespread showers and storms are
expected with highest coverage expected from SE OK into western
AR. A fetch of deep moisture will be in place by this time and
remain a source region as the primary trough axis passes on
Saturday. The result will be continued widespread showers and
storms and excessive rainfall accumulations are likely to develop.
Guidance remains in good agreement that SE OK through western AR
and points eastward are within the corridor of excessive rainfall
potential. Expect an increase in both flash flood and river flood
concerns by late week through the upcoming weekend.

Cooler and drier pattern is expected to develop in wake of the
upper trough with a chance for light freeze by early next week.

&&

.AVIATION...
(18Z TAFS)
Issued at 1216 PM CDT Mon Mar 31 2025

MVFR cigs across NE OK and NW AR should scatter out shortly, with
VFR conditions prevailing everywhere for the remainder of the
period. LLWS conditions are expected to develop for a few hours
around daybreak at the E OK sites and a mention was added there.
North winds become light and variable tonight and then become
southeasterly and gusty by mid morning Tuesday, with gusts 20 to
25 kts expected.

Lacy

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   62  46  75  63 /   0   0  10  80
FSM   68  46  79  66 /   0   0   0  60
MLC   65  47  79  65 /   0   0  10  70
BVO   60  40  75  58 /  10   0  10  80
FYV   61  43  75  62 /   0   0   0  70
BYV   59  43  72  63 /   0   0   0  60
MKO   62  44  76  63 /   0   0  10  80
MIO   58  41  72  62 /   0   0  10  80
F10   62  44  76  63 /   0   0  10  80
HHW   68  48  77  65 /   0   0  10  60

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

UPDATE...30
SHORT TERM...07
LONG TERM....07
AVIATION...30
Hazardous weather outlook, Mar 31, 1:17 PM CDT, 32 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
117 PM CDT Mon Mar 31 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
117 PM CDT Mon Mar 31 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...Severe Thunderstorm and High Wind Potential.
WEDNESDAY...Severe Thunderstorm...High Wind and Heavy Rain Potential.
THURSDAY...Severe Thunderstorm and Heavy Rain Potential.
FRIDAY and SATURDAY...Thunderstorm and Heavy Rain Potential.
SUNDAY...Thunderstorm and High Wind Potential.

EXTENDED DISCUSSION...

Winds will increase on Tuesday with strong gusts of 30 to 45 mph
developing by afternoon and persisting through Tuesday night.

Thunderstorms will develop Tuesday night and increase in coverage
as a cold front moves into eastern Oklahoma by sunrise Wednesday.
Instability and shear profiles will support severe weather
potential Tuesday night continuing into Wednesday morning.

The cold front will continue eastward through the day Wednesday
with severe weather potential continuing along and ahead of the
front. Strong wind shear and instability would support significant
severe weather including large hail, damaging winds, and a few
tornadoes. The severe storm potential is expected to shift east of
the region by early to mid afternoon, however additional storms are
likely to develop near the Red River late Wednesday night and spread
northeast through the day Thursday. A few severe storms will be
possible during this time frame along with locally heavy rainfall.

The weather pattern remains favorable for multiple rounds of
heavy rain Friday through Saturday especially from southeast
Oklahoma through northwest Arkansas. Expect both flash flooding
and main stem river flooding concerns to increase both Friday
and Saturday.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Severe weather and flooding impacts are likely to impact
portions of eastern Oklahoma and northwest Arkansas Tuesday
through the weekend. Multiple periods of response may be
required.

weather.gov/tulsa contains additional information.

Nearby

Wind Advisories in Oklahoma, 2025Wind Advisories in Arkansas, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.